# SDR AALA20001018

- Difficulty date: June 9, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PREVIOUS BLEND OUT ON LIGHTNING STRIKE OUT OF LIMITS.  PERMENANT REPAIR INSTALLED PER SRM 53-04 AND ESO 80559 DATED 6/6/2000.  (M)
